# SDR LR7A05010

- Difficulty date: March 6, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,745 hours, 32,248 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 344101L
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5511 FOUND VERTICAL STAB ATTACH TO HORIZONTAL STAB FITTING MAIN BOLT HOLE WITH THREAD TYPE GOUGES AT FS 1043, WL 287, LBL 15.  REPLACED FITTING IAW SRM SMP583 CHP 51-60 & 51-70.
